Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Psoriasis, dark patches on feet. Using lobate-gn. Diprovate-S plus safe to use?

I had psoraisis for about 2 years. when medication it was almost cured but the dark patches remained. I have stopped the medication fo last 6-8 months now. since last 2 weeks i am finding the patches have been darkened on my feet . I used Lobate-Gn initially Now my friend recommended Diprovate- S plus. I have not consulted the doctor now. Is it safe to use and will it lighthen the patches? I have thyroif with TSH level 6.0 and also pre-diabetic with medication.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM.
First of all, you are using a drug recommended by your friend?
Psoriasis is a complicated disease , which needs close observation and using very specific and sophisticated drugs. Even sometimes methotrexate like drugs are also used.
The symptoms you told may be an alarming condition.
Get physically examined by any dermatologist for further management.
so, it is not safe to use these drugs.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor